# SDR DALA2014103005926

- Difficulty date: October 27, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1401-1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AFT ACCESSORY COMPARTMENT LONGERON 8R PREVIOUS REPAIR SECTION BETWEEN Y= 1401-1418.  LONGERON WAS REMOVED FROM STA Y=1392 TO STA Y=1430 IAW SRM 51-30-1 AND 51-30-2, NEW SECTION LONG WAS ADJUSTED AND DRILLED IAW SRM 51-10-4, LONG WAS TREATED AND PAINT IAW SRM 51-10-3, PAR 14 AND 21. LONG WAS INSTALLED IAW SRM 51-30-2 AND 51-30-5. RE-WRITE CARD 40, ZONE 61.
